# SDR P2EA99014

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT HORIZONTAL STAB STATION 88.5 LOWER SURFACE WITH A PROVISIONAL REPAIR.  REPAIRED HORIZONTAL STAB LOWER SKIN SECTION BETWEEN STAB STATION 81.5 AND STAB STATION 95.5 PER 55-10-3 FIG 3.  (M)
